# SDR GLBA200906292

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Aircraft time: 35,971 hours, 38,941 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

PILOTS REPORTED THAT DURING CLIMB OUT THROUGHT 8,000 FT, CABIN PRESSURE CLIMBED IN A BRIEF SPIKE THEN NORMAL THROUGH 22,000 FT THE CABIN BEGAN TO DEPRESSURIZE.  RATE NEVER WAS PEGGED.  BEGAN A DESCENT TO 10,000 FT PRESSURE NORMALIZED.  MX TROUBLESHOT THE ACFT AND REMOVED DEBRI FROM THE CARGO DOOR SEAL.  MX PERFORMED PRESSURIZATION CHECK IN AUTO AND MANUAL IAW MM 21-30-00.  OPS CHECK WAS GOOD.
